# SDR V0XR20190716002

- Difficulty date: July 14, 2019
- Submitted: July 16, 2019
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N379CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10102
- Aircraft time: 37,552 hours, 28,743 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME STATION 280 RT CROSSBEAM HAVE SIGNS OF CORROSION. CORRECTIVE ACTION: REMOVED AND REPLACED RT 280 CROSSBEAM IAW SRM 51-42-13, 51-21-06, 53-21-43, 51-25-16, 51-42-21, 51-25-06, 51-42-22, 51-21-16, 51-23-00, 51-10-00, AMM 20-70-00, REO 670-53-11-594 REV.A DATED 2015/06/26 AND REO 670-53-11-047 REV.F DATED 2013/03/14.
